Displaying similar documents to “Metrically regular square of metrically regular bigraphs. I”

On strongly regular graphs with m2 = qm3 and m3 = qm2

Lepovic, Mirko (2011)

Serdica Mathematical Journal

Similarity:

2010 Mathematics Subject Classification: 05C50. We say that a regular graph G of order n and degree r і 1 (which is not the complete graph) is strongly regular if there exist non-negative integers t and q such that |SiЗSj| = t for any two adjacent vertices i and j, and |SiЗSj| = q for any two distinct non-adjacent vertices i and j, where Sk denotes the neighborhood of the vertex k. Let l1 = r, l2 and l3 be the distinct eigenvalues of a connected strongly regular graph. Let...

Spectral characterization of multicone graphs

Jianfeng Wang, Haixing Zhao, Qiongxiang Huang (2012)

Czechoslovak Mathematical Journal

Similarity:

A multicone graph is defined to be the join of a clique and a regular graph. Based on Zhou and Cho's result [B. Zhou, H. H. Cho, Remarks on spectral radius and Laplacian eigenvalues of a graph, Czech. Math. J. 55 (130) (2005), 781–790], the spectral characterization of multicone graphs is investigated. Particularly, we determine a necessary and sufficient condition for two multicone graphs to be cospectral graphs and investigate the structures of graphs cospectral to a multicone graph....

Metrically regular square of metrically regular bipartite graphs of diameter D = 6

Vladimír Vetchý (1993)

Archivum Mathematicum

Similarity:

The present paper deals with the spectra of powers of metrically regular graphs. We prove that there is only one table of the parameters of an association scheme so that the corresponding metrically regular bipartite graph of diameter D = 6 (7 distinct eigenvalues of the adjacency matrix) has the metrically regular square. The results deal with the graphs of the diameter D < 6 see [7] and [8].